# SDR UPS07M51282

- Difficulty date: November 4, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11
- Aircraft serial: 48477
- Aircraft time: 45,846 hours, 5,703 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1911-1964
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CABIN, CORROSION ON SEAT TRACK CROWN AT STA1911 AND STA1964 X=107.  DAMAGED SEAT TRACK FOUND OUT OF LIMIT PER SRM 53-70-00 FIG 3 (ORG MAT'L: 0.145", REMVD: 0.090") AND REMOVED FROM STA1831 - 2007 X=107 PER SRM 51-31. -01VIIR35.  NEW SEAT TRACK FASTENER HOLES PICKED UP AND INSTALLED PER SRM 51-31-01 VIIR35.  NEW SEAT TRACK REWORKED AREA PAINTED PER SRM 51-21-0 1VIIR 35.
